# SDR CALA2019111601989

- Difficulty date: November 14, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 31,468 hours, 10,757 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PER INBD CREW, FLAPS WOULD NOT EXTEND TO FULL 30 WITH "LE FLAP IN TRANSIT" LIGHT ILLUMINATED. ACP''D BITE CK OF FSEU. "LE SLAT EXT UCM" MSG ALONG WITH MAINT MSG''S 27-81203, 27-81354. ACP''D FIM TASK 27-81-00-810-806. FLAP SYS OPERATIONS NORMAL. ACP''D FULL FLAP AND SLAT MOVEMENT SEVERAL TIMES. OK FOR SERVICE.
